# SDR ASOA05442

- Difficulty date: May 16, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE EMERGENCY FLOOR LIGHT AT ROW 17 A/B WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RESECURED THE WIRING TO THE EMERGENCY FLOOR LIGHT AT ROW 17 A/B.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
